# SDR AALA20110615MIA04

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 97,050 hours, 15,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY LIGHT SIGN INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 DOOR EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
